# SDR FDEA202011152878

- Difficulty date: November 15, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 81,526 hours, 16,956 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 19650
- Part serial: 0600
- Condition: Failed
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 1 TANK 1 TIP TRAPPED.  SYNOPTICS SHOWED 7000 LBS REMAINING IN TANK 1 AND 5100 LBS OF THAT WAS SHOWING IN THE TIP TANK.  EMERGENCY DECLARED.  R & R FUEL TRANSFER SHUTOFF VALVE, PER AMM 28-21-16-4 P/N OFF 19650-4 S/N OFF 0600, P/N ON 19650-4 S/N ON   0410.  R & R MOTIVE SHUTOFF VALVE, PER AMM 28-21-15-2, P/N OFF 19730-3 S/N OFF KFT 0596, P/N ON 19730-3, S/N ON KFT- 0595.  R & R TRANSFER VALVE, PER AMM 28-21-12-4 INBOARD.  P/N OFF 2680346-6 S/N OFF 2983, P/N ON 2680346-6, S/N ON 2820.  R & R TWO TRANSFER FLOATS, PER AMM 28-21-12-4 INBOARD S/N OFF 3068, S/N ON 1559 AND S/N OFF 2717 S/N ON 3185.  ACCOMPLISHED GVI AND CLEANING OF LEFT MAIN NR 1 FUEL TANK, PER GMM 6-1-300.  OK FOR SERVICE.
